# SDR DALA2020062202494

- Difficulty date: June 21, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 1,647 hours, 789 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Lt Eng Bleed
- Stage of operation: IN
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: K

## Discrepancy

ON TAXI IN WITH LEFT ENG RUNNING AFTER APU START, L BLEED FAIL CAUTION ACCOMPANIED BY BURNING/HOT ELECTRONIC WIRE ODOR.    C/W  EFIM TROUBLESHOT IAW AMDS WORK CARD 0550-2001 AND NO-GO ODI PREVENTION PROCEDURES 2172. NO FINDINGS/ODORS NOTED. FLIGHT CREW PRESENT FOR ALL TESTS. MCC NOTIFIED OF FINDINGS. A/C OK FOR SERVICE.
